# SDR USAA2011083000001

- Difficulty date: August 28, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 22,471 hours, 5,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX  FLT 601  EN ROUTE LAS TO PHX.  EMER EXIT PLACARD ON DOOR 4R FELL OFF DURING TAXI.  RE-INSTALLED EMERGENCY EXIT DOOR LIGHT COVER ON 4R DOOR.  OPS NORMAL.
